# SDR USAA2013013100011

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 58,861 hours, 40,284 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine Wheel
- Condition: Separated
- Location: Apu
- Component: Apu, Honeywell, GTCP85129H
- Component part number: 380428101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE APU INOPERATIVE/OVERSPEED SHUTDOWN.  LOUD BANG HEARD AFTER RUNNING.  MAINTENANCE FOUND APU TURBINE WHEEL SEPARATION/UNCONTAINED FAILURE.  REMOVED AND REPLACED APU ASSEMBLY PER J/C 03L70349004.  ALSO, ACCOMPLISHED APU TURBINE WHEEL SEPARATION INSPECTION PER AMM 05-51-40-212-001 AND REPLACED APU EXHAUST MUFFLER PER AMM 49-81-11-4 DUE TO SEVERAL HOLES IN LINER.  APU LEAK CHECK AND OPS CHECK OK.
